See Alike in...

Alike App

Browser

pixiestick

807d

i’ve been having so much trouble eating recently because of loss of appetite, i think because of a new pain medicine i tried even though it’s below the lowest dose. i’ve stopped taking it because i ran out but not having an appetite is dangerous for me with my eating disorder. i don’t know if i’m looking for advice or what, but it’s been really hard for me to function normally :( i’m hungry but the thought of putting food near my mouth sometimes makes me feel sick :/

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion